Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from social anxiety disorder. Remedy?

Im 16, and i have an anxiety disorde, but just social anxiety ..when I woke up today my heart feels really funny..i had to force my breaths out and my heart just feels like somethings trying to close it up. Could it be because of my disorder..i havent really been in any social situations since i did just wake up..could it be im not getting enough sleep? My mom says my eyes have been looking red.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

It can't be told with affirmity that episode you experienced was actually associated with your anxiety disorder. However, consultation with cardiologist is advised once. Secondly, there are effective treatment options available for social anxiety disorder (if that is the case). So consult a psychiatrist for proper treatment.
Hope it helps

Good Luck
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor